# SDR DL733030199

- Difficulty date: February 26, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 47,151 hours, 32,800 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000008
- Part serial: 3084
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

RT AFT LAV SMOKE DETECTOR LIGHT AND CHIME CAME ON AND OFF IN FLT. REPLACED SMOKE DETECTOR UNIT
